MathSciNet Relay Station
MathSciNet bibliographic data
MR371058 65J05 (65L05)
Keller, H. B. Approximation methods for nonlinear problems with application to two-point boundary value problems. Math. Comp. 29 (1975), 464–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement